DSpace Repository

Сечения числовой призмы, связанные с полиномами Бесселя

Show simple item record

dc.contributor.author Токмачев, М.С.
dc.contributor.author Tokmachev, M.S.
dc.date.accessioned 2020-02-20T08:11:21Z
dc.date.available 2020-02-20T08:11:21Z
dc.date.issued 2016
dc.identifier.citation Токмачев, М.С. Сечения числовой призмы, связанные с полиномами Бесселя / М.С. Токмачев // Вестник ЮУрГУ. Серия: Математика. Механика. Физика. 2016. Т. 8, № 3. С. 64-71. DOI: 10.14529/mmph160306 / М.С. Токмачев // Вестник ЮУрГУ. Серия: Математика. Механика. Физика. 2016. Т. 8, № 3. С. 64-71. DOI: 10.14529/mmph160306. Tokmachev M.S. Sections of numerical prism and Bessel polynomials. Bulletin of the South Ural State University. Series: Mathematics. Mechanics. Physics. 2016, vol. 8, no. 3, pp. 64-71 (in Russian). DOI: 10.14529/mmph160306 ru_RU
dc.identifier.issn 2075-809Х
dc.identifier.issn 2409-6547
dc.identifier.uri http://dspace.susu.ru/xmlui/handle/0001.74/26992
dc.description М.С. Токмачев, Новгородский государственный университет им. Ярослава Мудрого, Великий Новгород, Российская Федерация E-mail: mtokm@yandex.ru. M.S. Tokmachev, Yaroslav-the-Wise Novgorod State University, Veliky Novgorod, Russian Federation E-mail: mtokm@yandex.ru ru_RU
dc.description.abstract Рассматривается числовая призма, полученная ранее автором при изучении моментов вероятностного распределения типа гиперболического косинуса. Определены целочисленные последовательности, являющиеся сечениями числовой призмы, классифицированные как коэффициенты в полиномах Бесселя. Опираясь на теоретические разработки, связанные с полиномами Бесселя, найдены и обоснованы зависимости и соотношения для ряда сечений числовой призмы. Полученные результаты также позволили связать последовательности с гипергеометрической функцией и модифицированной функцией Бесселя. The integer set previously obtained by the author in the study of moments and cumulants of threeparameter probability distribution of the hyperbolic cosine type is considered. This distribution is a generalization of Meixner two-parameter distribution. Moments of distribution at specific parameters vary as a certain class of polynomials with the corresponding coefficients. On the basis of the differential ratio of polynomials, recurrence formulas for their coefficients are received. The set of polynomial coefficients {U(n; k, j)} that depends on three indices, and which is formed by these formulas, is the object of study. The set is structured in the form of a numeric prism. When fixing one or two indices or functional connection between the indices, different sections of numerical prisms are obtained: number triangles or number sequences. Among the sections of the numerical prism are both known (Stirling triangle, tangential numbers, secant numbers, etc.) and new integer sets. Classic Bessel triangle enters into the considered numerical prism as a section {U(2n–j; n, j)}, where n = 0, 1, 2, …, j = 0, 1, 2, … n. In this section the sequences classified as coefficients in the Bessel polynomials are determined. Based on the theoretical developments related to the Bessel polynomials, dependences and relations for a number of elements of numerical prism are found and justified. The obtained results also allow putting sequences through the values of hypergeometric functions and modified Bessel functions of the second kind. Considered set differs in the ease of construction, and its study has revealed previously unknown properties and relations of various mathematical objects (sequences, polynomials, functions, etc.), particularly related to the Bessel polynomials. ru_RU
dc.description.sponsorship Работа выполнена при финансовой поддержке проектной части государственного задания в сфере научной активности Министерства образования и науки Российской Федерации, проект № 1.949.2014/K. ru_RU
dc.language.iso other ru_RU
dc.publisher Издательский центр ЮУрГУ ru_RU
dc.relation.ispartof Вестник ЮУрГУ. Серия Математика. Механика. Физика
dc.relation.ispartof Vestnik Ûžno-Ural’skogo gosudarstvennogo universiteta. Seriâ Matematika. Mehanika. Fizika
dc.relation.ispartof Bulletin of SUSU
dc.relation.ispartofseries Математика. Механика. Физика;Том 8
dc.subject УДК 511.21 ru_RU
dc.subject УДК 519.2 ru_RU
dc.subject распределение типа гиперболического косинуса ru_RU
dc.subject числовая призма ru_RU
dc.subject сечения ru_RU
dc.subject числовые последовательности ru_RU
dc.subject полиномы Бесселя ru_RU
dc.subject hyperbolic cosine type distribution ru_RU
dc.subject numerical prism ru_RU
dc.subject sections ru_RU
dc.subject numerical sequences ru_RU
dc.subject Bessel polynomials ru_RU
dc.title Сечения числовой призмы, связанные с полиномами Бесселя ru_RU
dc.title.alternative Sections of numerical prism and Bessel polynomials ru_RU
dc.type Article ru_RU
dc.identifier.doi DOI: 10.14529/mmph160306


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account